# SDR 2DYA20201102001

- Difficulty date: November 2, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N700KW
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 69,631 hours, 30,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Switch
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION N700KW WAS IN HEAVY CHECK.  C-CHECK MAINTENANCE IT WAS DISCOVERED THAT THE EMERGENCY EXIT LIGHT TEST CONTROL SWITCH WAS FOUND DEFECTIVE.  THE CORRECTIVE ACTION TAKEN WAS TO REMOVE AND REPLACED THE CONTROL SWITCH ON P40 EMERGENCY EXIT LIGHT TEST, IAW 0767 SWPM 20-83-11 PAGE 13.  PERFORMED OPERATIONS CHECK RESULTS WERE GOOD, IAW B767 AMM 33-51-06 PAGE 202.
